# SDR IPXA2019061943475

- Difficulty date: June 10, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 56,548 hours, 18,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20116
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12,  CRACK ON THE CENTER WING FRONT SPAR STIFFENER.  UPPER SIDE AT STA 785.9 , RBL55.  REPAIR IAW SRM 57-10-10-2R-2 REPAIR 2 REV .74.00 AND EO B767-5740-58151-.
